# SDR AALA20001830

- Difficulty date: November 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT LIGHT AT SEAT 20D INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT CANNON PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
